`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 21,Number 3,     July 2008

1

Resonant decompositions and the $I$-method for the cubic nonlinear Schrödinger equation on $\R^2$   Pages : 665 - 686

J. Colliander,  M. Keel,  Gigliola Staffilani,  H. Takaoka and T. Tao

 Abstract       Full Text      Related Articles

2

Nearly optimal patchy feedbacks   Pages : 687 - 701

Alberto Bressan and Fabio S. Priuli

 Abstract       Full Text      Related Articles

3

Convergence to self-similar solutions for a semilinear parabolic equation   Pages : 703 - 716

Marek Fila,  Michael Winkler and Eiji Yanagida

 Abstract       Full Text      Related Articles

4

On partial regularity for the Navier-Stokes equations   Pages : 717 - 728

Igor Kukavica

 Abstract       Full Text      Related Articles

5

Large deviations for short recurrence   Pages : 729 - 747

Miguel Abadi and Sandro Vaienti

 Abstract       Full Text      Related Articles

6

Finite rank approximations of expanding maps with neutral singularities   Pages : 749 - 762

Michael Blank

 Abstract       Full Text      Related Articles

7

Viscosity solutions of fully nonlinear second order parabolic equations with $L^1$ dependence in time and Neumann boundary conditions   Pages : 763 - 800

Mariane Bourgoing

 Abstract       Full Text      Related Articles

8

Perturbations of embedded eigenvalues for the bilaplacian on a cylinder   Pages : 801 - 821

Gianne Derks,  Sara Maad and Björn Sandstede

 Abstract       Full Text      Related Articles

9

Discrete and continuous spectra on laminations over Aubry-Mather sets   Pages : 823 - 834

Bassam Fayad

 Abstract       Full Text      Related Articles

10

Asymptotics of the solitary waves for the generalized Kadomtsev-Petviashvili equations   Pages : 835 - 882

Philippe Gravejat

 Abstract       Full Text      Related Articles

11

Global weak solutions to the Camassa-Holm equation   Pages : 883 - 906

Zhenhua Guo,  Mina Jiang,  Zhian Wang and Gao-Feng Zheng

 Abstract       Full Text      Related Articles

12

Transversal families of hyperbolic skew-products   Pages : 907 - 928

Eugen Mihailescu and Mariusz Urbański

 Abstract       Full Text      Related Articles

13

Well-posedness and stability of a multidimensional moving boundary problem modeling the growth of tumor cord   Pages : 929 - 943

Fujun Zhou and Shangbin Cui

 Abstract       Full Text      Related Articles

14

Indices of singularities of robustly transitive sets   Pages : 945 - 957

Shengzhi Zhu,  Shaobo Gan and Lan Wen

 Abstract       Full Text      Related Articles

15

A new problem of adiabatic invariance related to the rigid body dynamics   Pages : 959 - 975

Giancarlo Benettin,  Massimiliano Guzzo and Anatoly Neishtadt

 Abstract       Full Text      Related Articles